Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diagnosed deaf upto 45% in both ear. Is audiogram damaging the nerve?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
Hi I have been diagonised Deaf (upto 45%) in both the ears by our Local ENT by using AUDIOGRAM and BY using MAICO MI 34; TYMPANOGRAM and REFLEX. I have been told it is the weakening of Nerves and might have to go for Hearing AIDS; in future / now. They have seen some fluid in Left ear and feel that it may dry up by medication in 15 days and will be taking another audiogram after that. I wanted to have second opinion on the same.
Posted Fri, 12 Oct 2012 in Ear, Nose and Throat Problems
Answered by Dr. Naveen Kumar 2 hours later


Thanks for the query

It is difficult to analyze what exactly your problem is without an audiogram. Even though you have mentioned that you have 45% hearing loss with sensori-neural component, we need to check at what frequency you are having this problem and how much is the air-bone conduction gap. If you could mail us the copy of the Audiogram done, we will be able to explain you in a better way and guide you accordingly.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor